# SDR MASA200601997

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 11,318 hours, 9,253 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Loose
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7292 DTW - SPOILERON FAULT STATUS AND IB GROUND SPOILERS STATUS MSG.  MX RE-SECURED SECU 2.
